# SDR 2005UALA01231

- Difficulty date: November 5, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 44,888 hours, 31,212 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR OPENING AT 2R HAS A CRACK AT THE UPPER HINGE CUT-OUT.  VERIFID LENGTH AND LOCATION OF CRACK.  CUT OUT DAMAGED AREA AND MFG DOUBLER SKIN REPAIR PER SRM 53-60-01.
